Thread: holy shit wtf happened
01-02-2002, 04:53 AM #1
holy shit wtf happened
i woke up nice and early today to do some cardio i pop 2 yohimbe500 mg extract and 15 minutes later i spit up blood
i have a good tolerance for the old eca stack but this is unreal
does anyone know why im gonna see a medic today to see if everything is alright
1.6 yohimbines 8 mg
Last edited by georgie24; 01-02-2002 at 05:06 AM.
01-02-2002, 07:05 AM #2
Asprin is harsh on the stomach at the best of times and in cases of OD,s on Asprin stomach bleeding is very common.The chemical attacks the stomach wall lining .Maybe an ulcer.
Saying that I would stop the eca and get it checked out better safe than sorry and it may be nothing at all.
01-02-2002, 09:51 AM #3
i stopped the eca stack a week ago ya think that it can be linked?
the yohimbe i use doesnt have asperin just the ingredients i listed above
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)